Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I get an ache in my arm where the implantation is. Is it normal?

Hi, I have the implanon and I ve had it for about a year and a month and ever since it was put in my arm, it s been bent. It looks like a V and pokes out a bit. I dont have any side effects (except for being a bit more moody and losing my periods) but sometimes i get an ache in my arm where the implanon is. I was just wondering if its ok for it to be bent in the arm and if it will still work properly?
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
There should be no problem unless you experience redness, increased warmth, tense feeling of that area. Also if you develop fever. You can avoid excessive motion of that region. If you feel you are having discomfort since recently better to get examined by your Doctor and solution found for your problem.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor